The α-approximation property and the weak topology in tensor products of Banach spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 97 (1997), pp. 81-88.
@article{RSMUP_1997__97__81_0,
     author = {S\'anchez P\'erez, Enrique A.},
     title = {The $\alpha $-approximation property and the weak topology in tensor products of {Banach} spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {81--88},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {97},
     year = {1997},
     zbl = {0896.46011},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1997__97__81_0/}
}
TY  - JOUR
AU  - Sánchez Pérez, Enrique A.
TI  - The $\alpha $-approximation property and the weak topology in tensor products of Banach spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1997
DA  - 1997///
SP  - 81
EP  - 88
VL  - 97
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1997__97__81_0/
UR  - https://zbmath.org/?q=an%3A0896.46011
LA  - en
ID  - RSMUP_1997__97__81_0
ER  - 
Sánchez Pérez, Enrique A. The $\alpha $-approximation property and the weak topology in tensor products of Banach spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 97 (1997), pp. 81-88. http://www.numdam.org/item/RSMUP_1997__97__81_0/

[1] A. Defant - K. Floret, Tensor Norms and Operator Ideals, North-Holland Mathematics Studies, 176, Elsevier (1993). | MR 1209438 | Zbl 0774.46018

[2] J.C. Díaz - J.A. López Molina - M.J. Rivera, The approximation property of order (p, q) in Banach spaces, Collect. Math., 41, 3 (1990), pp. 217-232. | MR 1163903 | Zbl 0751.46018

[3] S. Heinrich, Weak sequential completeness of Banach operator ideals, Siberian Math. J., 17 (1976), pp. 857-862. | MR 430869 | Zbl 0406.47022

[4] D.R. Lewis, Conditional weak compactness in certain inductive tensor products, Math. Ann., 201 (1973), pp. 201-209. | MR 326417 | Zbl 0234.46069

[5] D.R. Lewis, Duals of Tensor Products, Lecture Notes in Math., 604, Springer (1977), pp. 57-66. | MR 473866 | Zbl 0376.46044

[6] J.T. Marti, Introduction to the Theory of Bases, Springer-Verlag, Berlin (1969). | MR 438075 | Zbl 0191.41301

[7] M.J. Rivera Ortún, The weak compactness in certain inductive tensor products, Note di Matematica, IX, 2 (1989), pp. 263-266. | Zbl 0753.46034

[8] H.P. Rosenthal, A characterization of Banach space containing l1, Proc. Nat. Acad. Sci. USA, 71 (1974), pp. 2411-2413. | MR 358307 | Zbl 0297.46013

[9] P. Saphar, Hypothèse d'approximation à l'ordre p dans les spaces de Banach et approximation d'applications p-absolument sommants, Israel J. Math., 13 (1972), pp. 379-398. | MR 333675 | Zbl 0257.46108